# SDR RAIA00309240

- Difficulty date: September 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 18,675 hours, 18,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.   REPAIRED BROKEN WIRE AT PATH LIGHTS.
